# SDR UIEA2013040800176

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 363,243 hours, 5,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT NR 2 GALLEY, ROW 30, BATTERIES WEAK.  CHARGED EMERGENCY LIGHT BATTERY FOR 8 HRS;  EMERGENCY LIGHT ZONE B RT SIDE OPS NORMAL IAW AMM 33-51-00.
